جلد 19، شماره 1 - ( 3-1399 )                   جلد 19 شماره 1 صفحات 21-37 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alkhateeb A, Algamal Z. Jackknifed Liu-type Estimator in Poisson Regression Model. JIRSS. 2020; 19 (1) :21-37
URL: http://jirss.irstat.ir/article-1-604-fa.html
Jackknifed Liu-type Estimator in Poisson Regression Model. پژوهشنامه انجمن آمار ایران. 1399; 19 (1) :21-37

URL: http://jirss.irstat.ir/article-1-604-fa.html


چکیده:   (311 مشاهده)

The Liu estimator has consistently been demonstrated to be an attractive shrinkage method for reducing the effects of multicollinearity. The Poisson regression model is a well-known model in applications when the response variable consists of count data. However, it is known that multicollinearity negatively affects the variance of the maximum likelihood estimator (MLE) of the Poisson regression coefficients. To address this problem, a Poisson Liu estimator has been proposed by numerous researchers. In this paper, a Jackknifed Liu-type Poisson estimator (JPLTE) is proposed and derived. The idea behind the JPLTE is to decrease the shrinkage parameter and, therefore, improve the resultant estimator by reducing the amount of bias. Our Monte Carlo simulation results suggest that the JPLTE estimator can bring significant improvements relative to other existing estimators. In addition, the results of a real application demonstrate that the JPLTE estimator outperforms both the Poisson Liu estimator and the maximum likelihood estimator in terms of predictive performance.

     
نوع مطالعه: Original Paper | موضوع مقاله: 62Jxx: Linear inference, regression
دریافت: 1398/5/2 | پذیرش: 1399/2/16 | انتشار: 1399/4/14

فهرست منابع
1. Algamal, Z. Y. (2012), Diagnostic in poisson regression models. Electronic Journal of Applied Statistical Analysis, 5(2), 178-186.
2. Algamal, Z. Y. (2018), Biased estimators in Poisson regression model in the presence of multicollinearity: A subject review. Al-Qadisiyah Journal for Administrative and Economic Sciences, 20(1), 37-43.
3. Algamal, Z. Y.(2018), A new method for choosing the biasing parameter in ridge estimator for generalized linear model. Chemometrics and Intelligent Laboratory Systems, Elsevier, 183, 96-101. [DOI:10.1016/j.chemolab.2018.10.014]
4. Algamal, Z. Y. and Alanaz, M. M.(2018), Proposed methods in estimating the ridge regression parameter in Poisson regression model. Electronic Journal of Applied Statistical Analysis, 11, 506-515.
5. Arashi, M., Kibria, B. G., Norouzirad, M. and Nadarajah, S. (2014), Improved preliminary test and Stein-rule Liu estimators for the ill-conditioned elliptical linear regression model. Journal of Multivariate Analysis, Elsevier, 126, 53-74. [DOI:10.1016/j.jmva.2014.01.002]
6. Arashi, M., Nadarajah, S. and Akdeniz, F. (2017), The distribution of the Liu-type estimator of the biasing parameter in elliptically contoured models. Communications in Statistics-Theory and Methods, Taylor and Francis, 46, 3829-3837. [DOI:10.1080/03610926.2015.1073315]
7. Arashi, M., Norouzirad, M., Ahmed, S. E. and Yüzba and scedil, and imath, B. (2018), Rank-based Liu regression. Computational Statistics, Springer, 33, 1525-1561. [DOI:10.1007/s00180-018-0809-8]
8. Asar, Y., and Genç, A. (2017), A New Two-Parameter Estimator for the Poisson Regression Model. Iranian Journal of Science and Technology, Transactions A: Science, 42(2), 793-803. [DOI:10.1007/s40995-017-0174-4]
9. Batah, F. S. M., Ramanathan, T. V., and Gore, S. D. (2008), The e ciency of modified jackknife and ridge type regression estimators: a comparison. Surveys in Mathematics and its Applications, 3.
10. Cameron, A. C., and Trivedi, P. K. (2013), Regression analysis of count data. Cambridge university press, 53. [DOI:10.1017/CBO9781139013567]
11. De Jong, P., and Heller, G. Z. (2008), Generalized linear models for insurance data. Cambridge University Press Cambridge, 10. [DOI:10.1017/CBO9780511755408]
12. Akdeniz Duran, E., and Akdeniz, F. (2012), Efficiency of the modified jackknifed Liutype estimator. Statistical Papers, 53(2), 265-280. [DOI:10.1007/s00362-010-0334-5]
13. Hinkley, D.V. (1977), Jackknifing in unbalanced situations. Technometrics, 19(3), 285-292. [DOI:10.1080/00401706.1977.10489550]
14. Hoerl, A. E., and Kennard, R. W. (1970), Ridge regression: Biased estimation for nonorthogonal problems. Technometrics, 12(1), 55-67. [DOI:10.1080/00401706.1970.10488634]
15. Karbalaee, Mohammad H and Tabatabaey, Seyed Mohammad M and Arashi, Mohammad, (2019), On the preliminary test generalized Liu estimator with series of stochastic restrictions. Journal of The Iranian Statistical Society, 18(1), 113-131. [DOI:10.29252/jirss.18.1.113]
16. Karbalaee, M. H., Tabatabaey, S. M. M. and Arashi, M. (2019), On the Preliminary Test Generalized Liu Estimator with Series of Stochastic Restrictions. Journal of The Iranian Statistical Society, 18, 113-131. [DOI:10.29252/jirss.18.1.113]
17. Liu, K. (1993), A new class of blased estimate in linear regression. Communications in Statistics-Theory and Methods, 22(2), 393-402. [DOI:10.1080/03610929308831027]
18. Kibria, B. M. G. (2003), Performance of some new ridge regression estimators. Communications in Statistics - Simulation and Computation, 32(2), 419-435. [DOI:10.1081/SAC-120017499]
19. Kibria, B. G., Mansson, K., and Shukur, G. (2015), A simulation study of some biasing parameters for the ridge type estimation of Poisson regression. Communications in Statistics-Simulation and Computation, 44(4), 943-957. [DOI:10.1080/03610918.2013.796981]
20. Liu, K. (2003), Using Liu-type estimator to combat collinearity. Communications in Statistics-Theory and Methods , 32(5), 1009-1020. [DOI:10.1081/STA-120019959]
21. Mansson, K., Kibria, B. G., Sjolander, P., and Shukur, G. (2012), Improved Liu estimators for the Poisson regression model. International Journal of Statistics and Probability, 1(1), 2. [DOI:10.5539/ijsp.v1n1p2]
22. Månsson, K., and Shukur, G. (2011), A Poisson ridge regression estimator. Economic Modelling, 28(4), 1475-1481 . [DOI:10.1016/j.econmod.2011.02.030]
23. Montgomery, D. C., Peck, E. A., and Vining, G. G. (2015), Introduction to linear regression analysis. New York: John Wiley and Sons.
24. Nyquist, H. (1988), Applications of the jackknife procedure in ridge regression. Computational Statistics and Data Analysis, 6(2), 177-183. [DOI:10.1016/0167-9473(88)90048-5]
25. Quenouille, M. H. (1956), Notes on bias in estimation. Biometrika, 43(3/4), 353-360. [DOI:10.1093/biomet/43.3-4.353]
26. Rashad, N. K. and Algamal, Z. Y. (2019), A New Ridge Estimator for the Poisson Regression Model. Iranian Journal of Science and Technology, Transactions A: Science, Springer., 43, 2921-2928. [DOI:10.1007/s40995-019-00769-3]
27. Singh, B., Chaubey, Y., and Dwivedi, T. (1986), An almost unbiased ridge estimator. Sankhy¯a: The Indian Journal of Statistics, Series B, 342-346.
28. Tukey, J. (1958), Bias and confidence in not quite large samples. Ann. Math. Statist., 29(614). [DOI:10.1214/aoms/1177706647]
29. Türkan, S., and Özel, G. (2015), A new modified Jackknifed estimator for the Poisson regression model. Journal of Applied Statistics, 43(10), 1892-1905. [DOI:10.1080/02664763.2015.1125861]
30. Türkan, S., and Özel, G. (2017), A Jackknifed estimators for the Negative Binomial regression model. Communications in Statistics - Simulation and Computation, 47(6), 1845-1865. [DOI:10.1080/03610918.2017.1327069]
31. Yıldız, N. (2018), On the performance of the Jackknifed Liu-type estimator in linear regression model. Communications in Statistics-Theory and Methods, 47(9), 2278-2290. [DOI:10.1080/03610926.2017.1339087]

کلیه حقوق این وب سایت متعلق به پژوهشنامه انجمن آمار ایران می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2020 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb